# SDR SWAA2023112824730

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 43,749 hours, 26,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COMING OFF<[01] REMOVED AND REPLACED SLIDE IAW MT 725-61-06-FE AMM 25-66-01
